# SDR DALA2024032603828

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 91,879 hours, 40,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 1L DOOR SLIDE LIGHT ASSEMBLY MISSING. CORRECTIVE ACTION: REPLACED 1L DOOR SLIDE LIGHT ASSY PER B757 AMM 33-51. OPS CK OK. (5739528)
